MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Model Number 803480
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's clinical specialist visited on-site to address the perfusionist was having with the occluder.It was found during this time that the issue was use related and no service was required by the field service representative (fsr).
 
Event or Problem Description
It was reported that the occluder was not calibrating.No other details regarding the nature of this event were provided.
 
Additional Manufacturer Narrative
Updated blocks: b5 and h6.The reported complaint was confirmed.Per the manufacturer's clinical specialist, the perfusionist noticed that the tubing was partially occluded in the occluder even though it was set at full open.He did not realize that this was normal, meaning that the tubing was slightly occluded even at full open in order to hold the tubing in place.The perfusionist decided to remove the tubing from the occluder head and felt that venous drainage improved which was communicated to the surgeon who then believed something was wrong with occluder.The clinical specialist re-explained the safety connections to the perfusion team as well as reviewed the operation, calibration, and use of the occluder.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.
 
Event or Problem Description
Additional information received that the issue happened during setup.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.

Brand Name
ADVANCED PERFUSION SYSTEM 1
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
MDR Report Key9712582
Report Number1828100-2020-00059
Device Sequence Number11262951
Product Code DTQ
UDI-Device Identifier00886799000779
UDI-Public(01)00886799000779(11)190830
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K172220
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number803480
Device Catalogue Number803480
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/23/2020
Supplement Date Received by Manufacturer03/06/2020
Initial Report FDA Received Date02/14/2020
Supplement Report FDA Received Date03/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1